Download the Free Prime PubMed App to your smartphone or tablet.

Available for iPhone or iPad:

Unbound PubMed app for iOS iPhone iPadAlso Available:
Unbound MEDLINE
Unbound PubMed app for Android

Available for Mac and Windows Desktops and laptops:

Unbound PubMed app for WindowsUnbound PubMed app for MAC OS Yosemite Macbook Air pro
(ketoconazole systemic †)
781 results
  • Tinea versicolor of the neck as side effect of topical steroids for alopecia areata. [Journal Article]
  • JDJ Dermatolog Treat 2019 Jan 22; :1-3
  • Brandi N, Starace M, … Piraccini BM
  • CONCLUSIONS: Tinea versicolor of the neck should be included among a rare but possible side effect of prolonged application of high potency topical steroids on the scalp. These cases reinforce the importance of careful dermatologic examination and recommend preventive measures in patients with alopecia areata that are using these drugs.
New Search Next